MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. UNKNOWN HIP IMPLANT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. UNKNOWN HIP IMPLANT; HIP COMPONENT
Model Number PHAC1204
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Patient's wife called on (b)(6) 2020 to report that her husband had a revision surgery.Allegedly, the product was dislodged but that there was metallosis.Still pending to confirm if the hip implant was manufactured by microport or another company.Apparently, at the revision they used a microport product.
 
Additional Manufacturer Narrative
Updated incident description and device information.The product reported before is believed to have been implanted during the revision surgery.No further information was received for this event.
 
Event or Problem Description
First information receipt on (b)(6) 2020: patient's wife called (b)(6) to report that her husband had a revision surgery.New information receipt on (b)(6) 2020: allegedly, the product was dislodged but that there was metallosis.Still pending to confirm if the hip implant was manufactured by microport or another company.Apparently, at the revision they used a microport product.

Brand Name
UNKNOWN HIP IMPLANT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10689415
Report Number3010536692-2020-00659
Device Sequence Number16819257
Product Code LZO
UDI-Device IdentifierM684PHAC12041
UDI-PublicM684PHAC12041
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1204
Device Catalogue NumberPHAC1204
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;